Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOI BINOMIALE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1949

  • Page / 78

Export

Selection :

  • and

THREE GENERALISED NEGATIVE BINOMIAL DISTRIBUTIONS.PLUNKETT IG; JAIN GC.1975; BIOMETR. Z.; DTSCH.; DA. 1975; VOL. 17; NO 5; PP. 286-302; ABS. ALLEM.; BIBL. 1 P.Article

USE OF BINOMIAL PROBALILITY PAPER FOR ASSESSING PERFORMANCE OF INTERVIEWERSNAMIAS J.1972; SANKHYA, B; INDIA; DA. 1972; VOL. 34; NO 1; PP. 93-96; BIBL. 4 REF.Serial Issue

ON ORDER STATISTICS FOR RANDOM SAMPLE SIZERAGHUNANDANAN K; PATIL SA.1972; STATIST, NEERL; PAYS-BAS; DA. 1972; VOL. 26; NO 4; PP. 121-126; BIBL. 8 REF.Serial Issue

THE ASYMPTOTIC NORMALITY OF CERTAIN COMBINATORIAL DISTRIBUTIONS.CHARALAMBIDES CA.1976; ANN. INST. STATIST. MATH.; JAP.; DA. 1976; VOL. 28; NO 3; PP. 499-506; BIBL. 10 REF.Article

A NEW KIND OF NUMBERS APPEARING IN THE N-FOLD CONVOLUTION OF TRUNCATED BINOMIAL AND NEGATIVE BINOMIAL DISTRIBUTIONS.CHARALAMBIDES CA.1977; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1977; VOL. 33; NO 2; PP. 279-288; BIBL. 7 REF.Article

ON CHARACTERIZING SOME DISCRETE DISTRIBUTIONS BY LINEAR REGRESSION.KORWAR RM.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 12; PP. 1133-1147; BIBL. 7 REF.Article

MINIMUM VARIANCE UNBIASED ESTIMATION FOR A CLASS OF LEFT-TRUNCATED DISCRETE DISTRIBUTIONS.CHARALAMBIDES CA.1974; SANKHYA, A; INDIA; DA. 1974; VOL. 36; NO 4; PP. 397-418; BIBL. 1 P. 1/2Article

THE GENERALIZED STIRLING AND C NUMBERS.CHARALAMBIDES CA.1974; SANKHYA, A; INDIA; DA. 1974; VOL. 36; NO 4; PP. 419-436; BIBL. 5 REF.Article

ON BIVARIATE GENERALIZED BINOMIAL AND NEGATIVE BINOMIAL DISTRIBUTIONSCHARALAMBIDES CA; PAPAGEORGIOU H.1981; METRIKA; ISSN 0026-1335; AUT; DA. 1981; VOL. 28; NO 2; PP. 83-92; BIBL. 16 REF.Article

LOI BINOMIALE MODIFIEE. EPREUVES DE BERNOULLI AVEC UN TAUX DE SUCCES CONTROLABLESUZUKI G.1976; PROC. INST. STATIST. MATH.; JAP.; DA. 1976; VOL. 24; NO 1; PP. 41-46; ABS. ANGL.; BIBL. 2 REF.Article

COMMENTS ON WANG'S PAPERSHANBHAG DN.1973; PROC. CAMBRIDGE PHILOS. SOC.; G.B.; DA. 1973; VOL. 73; NO 3; PP. 473-475; BIBL. 5 REF.Serial Issue

DISTRIBUTION OF THE SUM OF VARIATES FROM TRUNCATED DISCRETE POPULATIONSEHSANES SALEH AKM; RAHIM MA.1972; BULL. CANAD. MATH.; CANADA; DA. 1972; VOL. 15; NO 3; PP. 395-398; BIBL. 6 REF.Serial Issue

FORMS FOR THE DISTRIBUTION OF THE ELLIPTICITY STATISTIC FOR BIVARIATE SPHERICITY.MUIRHEAD RJ.1976; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1976; VOL. 5; NO 5; PP. 413-420; BIBL. 1 P.Article

BAYESIAN METHODS FOR BINOMIAL DATALEONARD T.1972; BIOMETRIKA; G.B.; DA. 1972; VOL. 59; NO 3; PP. 581-589; BIBL. 2 REF.Serial Issue

SOME REMARKS ON THE SEQUENTIAL PROBABILITY RATIO TESTHALD A.1972; STATIST. NEERL.; PAYS-BAS; DA. 1972; VOL. 26; NO 3; PP. 131-135; BIBL. 7 REF.Serial Issue

MAXIMUM LIKELIHOOD ESTIMATION OF THE PARAMETERS OF THE BETA BINOMIAL DISTRIBUTIONSMITH DM.1983; APPLIED STATISTICS; ISSN 0035-9254; GBR; DA. 1983; VOL. 32; NO 2; PP. 196-204; BIBL. 5 REF.Article

NATURAL EXPONENTIAL FAMILIES WITH QUADRATIC VARIANCE FUNCTIONSMORRIS CN.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 2; PP. 65-80; BIBL. 19 REF.Article

STOCHASTIC MODELS FOR THE RANDOM LOCATION OF INDIVIDUALS IN A HABITATLANGBERG NA; JOHNSON RB; BRADLEY RA et al.1982; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1982; VOL. 12; NO 3; PP. 327-333; BIBL. 7 REF.Article

TEST D'AJUSTEMENT DU CHI-CARRE POUR LES DISTRIBUTIONS DE POISSON, BINOMIALE, ET BINOMIALE NEGATIVEBOL'SHEV LN; MIR VALIEV M.1978; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1978; VOL. 23; NO 3; PP. 481-494; ABS. ENG; BIBL. 26 REF.Article

ASYMPTOTIC DISTRIBUTIONS FOR OCCUPANCY AND WAITING TIME PROBLEMS WITH POSITIVE PROBABILITY OF FALLING THROUGH THE CELLS.SAMUEL CAHN E.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 3; PP. 515-521; BIBL. 6 REF.Article

CONFIDENCE LIMITS FOR SMALL PROBABILITIES FROM BERNOULLI TRIALS.CROW EL.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 5; PP. 397-413; BIBL. 1 P. 1/2Article

A TEST FOR THE FITTING OF SOME DISCRETE DISTRIBUTIONS.RAO GV.1971; PUBL. INST. STATIST. UNIV. PARIS; FR.; DA. 1971 PARU 1974; VOL. 20; NO 3-4; PP. 121-128; BIBL. 3 REF.Article

"FAULTY INSPECTION" DISTRIBUTIONSJOHNSON NL; KOTZ S; SORKIN HL et al.1980; COMMUNIC. STATIST., THEORY METHODS; USA; DA. 1980; VOL. 9; NO 9; PP. 917-922; BIBL. 4 REF.Article

SUR UN CERTAIN MODELE STOCHASTIQUE AVEC OBSERVATIONS ABERRANTES DEPENDANTES. ANALYSE DES DONNEES DU TOURNOI OZUMOSUZUKI G.1979; PROC. INST. STATIST. MATH.; JPN; DA. 1979; VOL. 26; NO 1; PP. 23-32; ABS. ENG; BIBL. 5 REF.Article

SOME CHARACTERIZATIONS OF DISCRETE DISTRIBUTIONS BY PROPERTIES OF THEIR MOMENT DISTRIBUTIONS.GUPTA RC.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 8; PP. 761-765; BIBL. 5 REF.Article

  • Page / 78